# SDR QR9R2024080800003

- Difficulty date: August 8, 2024
- Submitted: August 8, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723439717
- Aircraft time: 4,089 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Transformer
- Part number: FSC211
- Part serial: 2987
- Condition: Fluctuates
- Location: Generator
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING RUN-UP, GEN 2 AMP DIFFERENCE WAS GREATER THAN 10. DIFFERENCE FLUCTUATED BETWEEN 5-10. DURING DC POWER CHECK FOUND THE #2 GENERATOR HAD 25.0 AMPS DC OUT WITH 5.0 AMPS DC ON VEMD. REMOVED AND REPLACED TRANSFORMATOR IAW AMM 24-30-00, 4-6. MTF SUCCESSFULLY COMPLETED IAW RFM.
